By the same authors

From the same journal

From the same journal

Large deviations principle for the invariant measures of the 2D stochastic Navier-Stokes equations on a torus

Research output: Contribution to journalArticlepeer-review

Full text download(s)

Published copy (DOI)



Publication details

JournalJournal of Functional Analysis
DateAccepted/In press - 1 Jun 2017
DateE-pub ahead of print - 8 Jun 2017
DatePublished (current) - 15 Sep 2017
Issue number6
Number of pages40
Pages (from-to)1891-1930
Early online date8/06/17
Original languageEnglish


We prove here the validity of a large deviation principle for the family of invariant measures associated to a two dimensional Navier-Stokes equation on a torus, perturbed by a smooth additive noise.

Bibliographical note

This is an author-produced version of the published paper. Uploaded in accordance with the publisher’s self-archiving policy.

Discover related content

Find related publications, people, projects, datasets and more using interactive charts.

View graph of relations